American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A09) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] Jussi Behrndt, Seppo Hassi, Hendrik Wietsma and Henk de Snoo. Antitonicity of the inverse for selfadjoint matrices, operators, and relations. Proc. Amer. Math. Soc. 142 (2014) 2783-2796.
Abstract, references, and article information
View Article: PDF

[2] T. Y. Lam and Pace P. Nielsen. Jacobson's Lemma for {D}razin Inverses. Contemporary Mathematics 609 (2014) 185-195.
Book volume table of contents
View Article: PDF

[3] Ruiming Zhang. On generalized moment matrices. Proc. Amer. Math. Soc. 141 (2013) 2589-2595.
Abstract, references, and article information
View Article: PDF

[4] Xiaoji Liu, Shuxia Wu and Dragana S. Cvetković-Ilić. New results on reverse order law for $\{1,2,3\}$- and $\{1,2,4\}$-inverses of bounded operators. Math. Comp. 82 (2013) 1597-1607.
Abstract, references, and article information
View Article: PDF

[5] Yan-Ni Chen, Hong-Ke Du and Hai-Yan Zhang. Path connectivity of idempotents on a Hilbert space. Proc. Amer. Math. Soc. 136 (2008) 3483-3492. MR 2415032.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] M. Laura Arias, Gustavo Corach and M. Celeste Gonzalez. Generalized inverses and Douglas equations. Proc. Amer. Math. Soc. 136 (2008) 3177-3183. MR 2407082.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Chun-Yuan Deng and Hong-Ke Du. The reduced minimum modulus of Drazin inverses of linear operators on Hilbert spaces. Proc. Amer. Math. Soc. 134 (2006) 3309-3317. MR 2231916.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Dragan S. Djordjevic. Products of EP operators on Hilbert spaces. Proc. Amer. Math. Soc. 129 (2001) 1727-1731. MR 1814103.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] R. B. Bapat, S. K. Jain and K. Manjunatha Prasad. Generalized power symmetric stochastic matrices. Proc. Amer. Math. Soc. 127 (1999) 1987-1994. MR 1641629.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Musheng Wei. Equivalent formulae for the supremum and stability of weighted pseudoinverses. Math. Comp. 66 (1997) 1487-1508. MR 1433270.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] C. Krattenthaler. A new matrix inverse. Proc. Amer. Math. Soc. 124 (1996) 47-59. MR 1291781.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] I. Gohberg, T. Kailath and V. Olshevsky. Fast Gaussian elimination with partial pivoting for matrices with displacement structure . Math. Comp. 64 (1995) 1557-1576. MR 1312096.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Giuseppe Buffoni. Nonnegative and skew-symmetric perturbations of a matrix with positive inverse . Math. Comp. 54 (1990) 189-194. MR 995208.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Stephen Demko, William F. Moss and Philip W. Smith. Decay rates for inverses of band matrices . Math. Comp. 43 (1984) 491-499. MR 758197.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] S. K. Jain. Nonnegative rectangular matrices having certain nonnegative $W$-weighted group inverses . Proc. Amer. Math. Soc. 85 (1982) 1-9. MR 647886.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Robert E. Hartwig. On a theorem of Flanders . Proc. Amer. Math. Soc. 85 (1982) 310-312. MR 656090.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] C. de Boor, S. Friedland and A. Pinkus. Inverses of infinite sign regular matrices . Trans. Amer. Math. Soc. 274 (1982) 59-68. MR 670918.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Carl de Boor. The inverse of a totally positive bi-infinite band matrix . Trans. Amer. Math. Soc. 274 (1982) 45-58. MR 670917.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Robert E. Hartwig. An application of the Moore-Penrose inverse to antisymmetric relations . Proc. Amer. Math. Soc. 78 (1980) 181-186. MR 550489.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] S. K. Jain, Edward K. Kwak and V. K. Goel. Decomposition of nonnegative group-monotone matrices . Trans. Amer. Math. Soc. 257 (1980) 371-385. MR 552264.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] T. Kailath, S.-Y. Kung and M. Morf. Displacement ranks of a matrix. Bull. Amer. Math. Soc. 1 (1979) 769-773. MR 537629.
Abstract, references, and article information
View Article: PDF

[22] Michael P. Drazin. Natural structures on semigroups with involution. Bull. Amer. Math. Soc. 84 (1978) 139-141. MR 0486234.
Abstract, references, and article information
View Article: PDF

[23] Brian B. Murphy. On the inverses of $M$-matrices . Proc. Amer. Math. Soc. 62 (1977) 196-198. MR 0429944.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] R. E. Cline and R. E. Funderlic. A theorem on the rank of a difference of matrices. Bull. Amer. Math. Soc. 82 (1976) 48. MR 0399122.
Abstract, references, and article information
View Article: PDF

[25] George D. Poole. Generalized $M$-matrices and applications . Math. Comp. 29 (1975) 903-910. MR 0369384.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Abraham Berman and Robert J. Plemmons. Matrix group monotonicity . Proc. Amer. Math. Soc. 46 (1974) 355-359. MR 0352116.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] R. J. Plemmons and R. E. Cline. Erratum: ``The generalized inverse of a nonnegative matrix'' . Proc. Amer. Math. Soc. 39 (1973) 651. MR 0314859.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] W. T. Stallings and T. L. Boullion. The pseudoinverse of an $r$-circulant matrix . Proc. Amer. Math. Soc. 34 (1972) 385-388. MR 0296082.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1